Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 19, NWS Melbourne, FL

May 6, 2007Orange County, Seminole County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at May 6, 2007, 3:37 PM EDT for Orange County, Seminole County, Florida. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2007, 3:37 PM EDT (19:37 UTC)
Expired
May 6, 2007, 4:00 PM EDT
In force
23 min
Issued by
NWS Melbourne, FL
Area
Counties, with a storm outline in the text

Counties Orange County, FL, Seminole County, FL

The radar

The Melbourne radar (KMLB), 90 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 1:49 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 7.6 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2007-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1889 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2007-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1889 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
724 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMLB 061937
SVRMLB
FLC095-117-062000-
/O.NEW.KMLB.SV.W.0019.070506T1937Z-070506T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
337 PM EDT SUN MAY 6 2007

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ORANGE COUNTY IN FLORIDA.
  WESTERN SEMINOLE COUNTY IN FLORIDA.

* UNTIL 400 PM EDT

* AT 334 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  LONGWOOD...OR ABOUT OVER LONGWOOD...AND MOVING SOUTHEAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
  CASSELBERRY...FERN PARK...WINTER SPRINGS...MAITLAND...FAIRVIEW
  SHORES...WINTER PARK...GOLDENROD...OVIEDO...AZALEA PARK...UNION
  PARK AND BITHLO

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

LAT...LON 2881 8128 2872 8146 2850 8143 2856 8113

$$
2 follow-up statements
000 
WWUS52 KMLB 061951
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
351 PM EDT SUN MAY 6 2007

FLC095-117-062000-
/O.CON.KMLB.SV.W.0019.000000T0000Z-070506T2000Z/
ORANGE FL-SEMINOLE FL-
351 PM EDT SUN MAY 6 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR WESTERN SEMINOLE AND CENTRAL ORANGE COUNTIES...

AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR UNION PARK...OR ABOUT NEAR GOLDENROD...MOVING SOUTHEAST
AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
UNIVERSITY PARK AND BITHLO.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR EAST CENTRAL FLORIDA.

LAT...LON 2881 8128 2872 8146 2850 8143 2856 8113

$$
000 
WWUS52 KMLB 062001
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
400 PM EDT SUN MAY 6 2007

FLC095-117-062010-
/O.EXP.KMLB.SV.W.0019.000000T0000Z-070506T2000Z/
ORANGE FL-SEMINOLE FL-
400 PM EDT SUN MAY 6 2007

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SEMINOLE AND CENTRAL
ORANGE COUNTIES EXPIRES AT 400 PM EDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE STORM 
THAT PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN 
ALLOWED TO EXPIRE. HOWEVER...STORMS CONTAINING FREQUENT 
LIGHTNING...TORRENTIAL RAIN AND WIND GUSTS TO 45 MPH WILL STILL BE 
POSSIBLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR EAST CENTRAL FLORIDA.

LAT...LON 2881 8128 2872 8146 2850 8143 2856 8113

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 2:15 PM EDT, 1 hour 22 minutes earlier.

Area forecast discussion, May 6, 2:15 PM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
215 PM EDT SUN MAY 6 2007

.DISCUSSION...

THIS AFTERNOON...SYNOPTIC AND MESOSCALE INGREDIENTS ARE IN PLACE FOR
A SIGNIFICANT SEVERE WEATHER EVENT. SEE LATEST STATEMENTS FROM THE
SPC FOR AN IN-DEPTH ANALYSIS. CONVECTIVE PARAMETERS CONTINUE TO
POINT TO LARGE HAIL AS THE BIGGEST THREAT. HOWEVER...STRONG WINDS IN
EXCESS OF 50 MPH ALONG WITH AN ISOLATED TORNADO ARE ALSO POSSIBLE.

TONIGHT...LATEST GFS/NAM-WRF NOT AS INTENSE WITH THE CYCLOGENESIS
OVERNIGHT COMPARED TO PREVIOUS RUNS...THOUGH END RESULT ACROSS OUR
AREA WILL BE THE SAME. BACK-DOOR FRONTAL BOUNDARY EXTENDING FROM
THE LOW WILL SLIDE SOUTHWARD THROUGH THE FORECAST AREA. ATMOSPHERE
WILL DRY OUT FROM NORTH TO SOUTH AS THE UPPER LOW EAST OF NC DIVES
SOUTHWARD. IT WILL BECOME DOWNRIGHT WINDY THIS EVENING AS
NORTHEASTERLY WINDS REACH AS HIGH AS 20-25 MPH ALONG THE IMMEDIATE
COAST. LAKE WIND ADVISORY IS NOT REALLY APPROPRIATE FOR THE
NIGHTTIME PERIOD AND HAVE INSTEAD OPTED TO ISSUE A WIND ADVISORY FOR
VOLUSIA AND BREVARD.

&&

MONDAY THROUGH WEDNESDAY...STRONG COASTAL LOW DEEPENS AND MOVES
CLOSER TO FLORIDA MONDAY AND TUESDAY BEFORE MOVING BACK NORTH TOWARD
CAROLINAS COAST. THIS WILL BE A MAJOR MARINE EVENT AND HIGH SURF
ADVISORY WILL BE IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
EVENING.  BREEZY CONDITIONS ALONG THE COAST THROUGH THE PERIOD WITH
STRONG GUSTY WINDS IN THE AFTERNOONS INLAND. WIND ADVISORIES FOR
COASTAL VOLUSIA AND BREVARD COUNTIES ON MONDAY MAY NEED TO BE
EXPANDED OR CONTINUED IN TUESDAY. WE WILL BE ON THE DRY SIDE
OF THE LOW MONDAY SO CHANCES OF RAIN ARE MINIMAL EXPECT OVER THE
COASTAL WATERS. SCATTERED RAIN SHOWERS WITH THE LOW FROM LATE MONDAY
THROUGH EARLY WEDNESDAY THEN IMPROVING CONDITIONS AS LOW BEGINS TO
LOSE ITS GRIP ON THE AREA.

THURSDAY THROUGH SUNDAY...MODELS WEAKEN COASTAL LOW DRAMATICALLY AND
IT SETTLES OVER GENERAL FLORIDA AREA AS A BROAD WEAK LOW. MODERATE
SHALLOW MOISTURE SHOULD ALLOW FOR AT LEAST A CHANCE OF ISOLATED RW
TO CONTINUE THROUGH THE PERIOD.

&&

.AVIATION...
MOIST LOWER LEVELS WILL SUPPORT TEMPO IFR/MVFR CIGS IN SCATTERED
THUNDERSTORMS THIS AFTERNOON. MOIST ONSHORE FLOW BEHIND THE FRONT
WILL PRODUCE AREAS OF MVFR STRATOCU THIS EVENING...MAINLY ALONG THE
COAST. LOOKING AHEAD...STRONG WINDS (SUSTAINED 22-28 KT WITH HIGHER
GUSTS) WILL LIKELY HAVE A SIGNIFICANT IMPACT AROUND 18Z MON.

&&

.MARINE...
TONIGHT...CONDITIONS WILL RAPIDLY DETERIORATE THIS EVENING BEHIND
THE BACK-DOOR FRONTAL BOUNDARY. GFS CONTINUES TO SHOW STRONG SCA
WINDS AND FEEL BEST COURSE OF ACTION IS TO ISSUE A GALE WARNING FOR
THE NORTHERN OFFSHORE ZONE. OTHERWISE...EXPECT SCA WINDS WITH
OCCASIONAL GUSTS TO GALE FORCE.

MONDAY THROUGH WEDNESDAY...SEAS WILL BE BUILDING RAPIDLY MONDAY IN
RESPONSE TO DEEPENING COASTAL LOW. SEAS ARE EXPECTED TO BUILD TO
AROUND 20 FEET IN THE OFFSHORE WATERS DURING THE DAY TUESDAY AND
THEN BEGIN STEADILY SUBSIDING THROUGH WEDNESDAY. SMALL CRAFT
ADVISORY CONDITIONS SHOULD LAST THROUGH TUESDAY IN THE NEARSHORE
COASTAL WATERS WITH GALE CONDITIONS IN THE 20-60NM NORTHERN SEGMENT.
WEDNESDAY WILL BE A TRANSITION DAY AS THE INFLUENCE OF THE LOW
WANES.
THURSDAY THROUGH SUNDAY...MARINE CONDITIONS SHOULD REMAIN BELOW
HIGHLIGHT CRITERIA.

&&

.FIRE WEATHER...
MONDAY THROUGH THURSDAY...MIN RHS WILL BE IN THE 40S AND RED FLAG
CONDITIONS ARE NOT EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  62  74  56  77 /  30   0  10  20
MCO  63  76  56  80 /  30   0  10  10
MLB  66  76  60  80 /  40   0  10  20
VRB  65  77  63  80 /  40   0  20  20

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...HIGH SURF ADVISORY FROM 8 AM MONDAY TO 8 PM EDT TUESDAY FOR
     COASTAL VOLUSIA-INDIAN RIVER-MARTIN-NORTHERN BREVARD-
     SOUTHERN BREVARD-ST. LUCIE.

     WIND ADVISORY FROM 11 PM THIS EVENING TO 8 AM EDT MONDAY FOR
     COASTAL VOLUSIA-NORTHERN BREVARD-SOUTHERN BREVARD.

AM...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 4 PM EDT TUESDAY
     FOR COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20
     NM-WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM
     OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 4 PM EDT TUESDAY FOR COASTAL WATERS
     FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR WATERS
FROM      FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 8 AM MONDAY TO 4 PM EDT TUESDAY FOR
     WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM
     OFFSHORE.

     GALE WARNING FROM 8 PM THIS EVENING TO 8 AM EDT MONDAY FOR
     WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM
     OFFSHORE.

&&

SHORT TERM...HIRSCH
LONG TERM....HAGEMEYER
AVIATION...HIRSCH
Hazardous weather outlook, May 6, 9:17 AM EDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
917 AM EDT SUN MAY 6 2007

AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147-
071000-
COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM-
COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE-
WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
917 AM EDT SUN MAY 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
CONTINUED COOL TEMPERATURES ALOFT WILL COMBINE WITH INCREASING
MOISTURE AND AN APPROACHING BACK DOOR COOL FRONT TO PRODUCE
SCATTERED LIGHTNING STORMS THIS AFTERNOON. STORMS WILL MOVE TOWARD
THE SOUTHEAST WITH THE HIGHEST COVERAGE AND MOST INTENSE
STORMS EXPECTED ALONG THE EAST COAST LATE THIS AFTERNOON. IN
ADDITION TO DANGEROUS CLOUD TO GROUND LIGHTNING STRIKES...STRONG
TO SEVERE STORMS MAY PRODUCE DAMAGING WIND GUSTS AND COIN SIZE
HAIL. MOVE INDOORS AT THE FIRST SIGN OF AN APPROACHING STORM.

...FLOOD IMPACT...
RECURRENT THUNDERSTORM ACTIVITY LATE THIS AFTERNOON MAY LEAD TO
LOCALIZED URBAN FLOODING. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER
DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY.
FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF
FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD.
WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN
AROUND...DONT DROWN.

...HIGH WIND IMPACT...
NORTHEAST WINDS WILL STRENGTHEN BY THIS EVENING. SUSTAINED WIND
SPEEDS WILL INCREASE TO AROUND 20 MPH WITH STRONGER GUSTS NEAR
THE EAST COAST TONIGHT.

...MARINE THUNDERSTORM GUST IMPACT...
THUNDERSTORMS MOVING SOUTHWARD ACROSS THE ATLANTIC WATERS HAVE THE
POTENTIAL TO PRODUCE WINDS IN EXCESS OF 35 KNOTS AND LOCALLY ROUGH
SEAS. SPECIAL MARINE WARNINGS MAY BE REQUIRED DURING THE
AFTERNOON. IF YOU GET CAUGHT OFFSHORE...MAKE SURE ALL SAFETY GEAR
IS AVAILABLE AND LIFE JACKETS ARE BEING WORN BY YOU AND YOUR CREW.

...WATERSPOUT IMPACT...
AN ISOLATED WATERSPOUT IS POSSIBLE IN THE STRONGEST CELLS.

...WIND AND SEA IMPACT...
STRENGTHENING NORTHEAST WINDS BEHIND THE FRONT WILL AFFECT EAST
CENTRAL FLORIDA AND THE ATLANTIC WATERS TONIGHT AND QUICKLY BUILD
SEAS TO HAZARDOUS LEVELS. WIND GUSTS TO GALE FORCE AND SEAS
BUILDING OVER 10 FEET TONIGHT WILL MAKE BOATING VERY HAZARDOUS FOR
SMALL CRAFT.

...FIRE WEATHER IMPACT...
THE COMBINATION OF VERY DRY VEGETATION AND THE POTENTIAL OF CLOUD
TO GROUND LIGHTNING STRIKES WILL RESULT IN A CONTINUATION OF THE
INCREASED FIRE DANGER ACROSS EAST CENTRAL FLORIDA TODAY.
STRENGHTENING NORTHEAST WINDS TONIGHT WILL PROMOTE THE RAPID
SPREAD OF ANY NEW OR EXISTING WILDFIRES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
STRONG NORTHEAST WINDS MONDAY WILL RESULT IN CONTINUED HAZARDOUS
BOATING CONDITIONS ON THE ATLANTIC WATERS...INTRACOASTAL WATERS
AND AREA LAKES. THE WINDS ON MONDAY WILL ALSO ENHANCE THE THREAT
FOR NEW OR EXISTING WILDFIRES TO RAPIDLY SPREAD. THE STRONG WINDS
AND A BUILDING NORTHEAST SWELL WILL ALSO PRODUCE ROUGH SURF
CONDITIONS AND INCREASE THE RIP CURRENT DANGER AT AREA BEACHES.
LARGE NORTHEAST SWELLS ARE EXPECTED TO KEEP BEACH AND BOATING
CONDITIONS HAZARDOUS THROUGH THE MIDDLE OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

GLITTO/HIRSCH

In the hours before

Special weather statement, May 6, 1:48 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
148 PM EDT SUN MAY 6 2007

FLZ041-044>047-053-054-058-059-064-141-144-147-061830-
COASTAL VOLUSIA COUNTY-INDIAN RIVER-INLAND VOLUSIA
COUNTY-MARTIN-NORTHERN BREVARD COUNTY-NORTHERN LAKE
COUNTY-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD
COUNTY-SOUTHERN LAKE COUNTY-ST. LUCIE-
148 PM EDT SUN MAY 6 2007

...THUNDERSTORMS DEVELOPING RAPIDLY ACROSS LAKE...ORANGE...VOLUSIA
AND SEMINOLE COUNTIES...

AT 150 PM THUNDERSTORMS WERE BEGINNING TO DEVELOP IN THE WARM
UNSTABLE AIR OVER INLAND AREAS OF EAST CENTRAL FLORIDA BETWEEN
ORLANDO AND DAYTONA BEACH. ANOTHER LINE OF STRONG TO SEVERE
THUNDERSTORMS AHEAD OF A COLD FRONT OVER NORTHEAST FLORIDA WILL MOVE
SOOUTH INTO VOLUSIA COUNTY BEFORE 3PM. IN ADDITION THE EAST COAST
SEA BREEZE HAS FORMED ALL ALONG THE COAST OF EAST CENTRAL FLORIDA.
THIS MEANS THAT THUNDERSTORMS SHOULD DEVELOP RAPIDLY THIS AFTERNOON
AND SOME COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING STRAIGHT
LINE WINDS THE MAIN THREAT. AN ISOLATED TORNADO IS ALSO POSSIBLE.
THE GREATEST THREAT OF SEVERE WEATHER WILL LIKELY BE FOCUSED NEAR
THE EAST COAST SEA BREEZE NEAR THE COAST. THE STORMS WILL BE MOVING
TO THE SOUTH AT 20 TO 25 MPH. RESIDENTS SHOULD HEAD INDOORS AT THE
FIRST SIGN OF AN APPROACHING STORM.
Local storm report, May 6, 2:46 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
246 PM EDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND GST     WINTER PARK             28.60N 81.34W
05/06/2007  M51 MPH          ORANGE             FL   PUBLIC

            DAVIS EQUIPMENT. SOME VERY SMALL TREE DAMAGE

&&

MRT
Local storm report, May 6, 2:58 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
258 PM EDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     HAIL             FARMTON                 28.85N 81.06W
05/06/2007  M0.88 INCH       VOLUSIA            FL   AMATEUR RADIO

            VICINTY OF FARMTOWN AND TELL ROADS. REPORT FROM W4CFH

&&

MRT
Local storm report, May 6, 3:33 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
333 PM EDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     HAIL             OSTEEN                  28.85N 81.16W
05/06/2007  E0.50 INCH       VOLUSIA            FL   PUBLIC

            SMALL HAIL NO LARGER THAN DIME SIZE

&&

MRT

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 10:14 AM EDTSpecial Marine WarningMLB2 hr
May 6, 11:13 AM EDTHigh Surf AdvisoryMLBVolusia65 hr
May 6, 2:02 PM EDTSpecial Marine WarningMLB118 min
May 6, 2:06 PM EDTWind AdvisoryMLBOrange, Osceola, Seminole, Volusia30 hr
May 6, 2:16 PM EDTSevere Thunderstorm WarningMLBVolusia59 min
May 6, 2:31 PM EDTSevere Thunderstorm WarningMLBOrange59 min
May 6, 2:58 PM EDTSevere Thunderstorm WarningMLBBrevard, Orange, Seminole, Volusia62 min
May 6, 4:00 PM EDTSevere Thunderstorm WarningMLBBrevard45 min
May 6, 4:20 PM EDTSevere Thunderstorm WarningMLBOrange32 min
May 6, 4:25 PM EDTSevere Thunderstorm WarningMLBIndian River65 min
May 6, 4:34 PM EDTSevere Thunderstorm WarningMLBOsceola56 min
May 6, 4:57 PM EDTSevere Thunderstorm WarningMLBOkeechobee63 min
May 6, 5:15 PM EDTTornado WarningMLBSaint Lucie45 min
May 6, 5:46 PM EDTSevere Thunderstorm WarningMLBMartin, Okeechobee, Saint Lucie51 min

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.